Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




25 Publications

2014 | Conference Paper | IST-REx-ID: 2012   OA
M. Iglesias Ham, M. Kerber, and C. Uhler, “Sphere packing with limited overlap,” presented at the CCCG: Canadian Conference on Computational Geometry, Halifax, Canada, 2014, pp. 155–161.
View | Download (ext.)
 
2013 | Journal Article | IST-REx-ID: 2280   OA
C. Uhler and S. Wright, “Packing ellipsoids with overlap,” SIAM Review, vol. 55, no. 4, pp. 671–706, 2013.
View | DOI | Download (ext.) | arXiv
 
2013 | Journal Article | IST-REx-ID: 2010   OA
C. Uhler, G. Raskutti, P. Bühlmann, and B. Yu, “Geometry of the faithfulness assumption in causal inference,” The Annals of Statistics, vol. 41, no. 2, pp. 436–463, 2013.
View | DOI | Download (ext.) | arXiv
 
2013 | Journal Article | IST-REx-ID: 2009   OA
C. Uhler, A. Slavkovic, and S. Fienberg, “Privacy-preserving data sharing for genome-wide association studies,” Journal of Privacy and Confidentiality , vol. 5, no. 1, pp. 137–166, 2013.
View | DOI | Download (ext.)
 
2012 | Journal Article | IST-REx-ID: 2959   OA
C. Uhler, “Geometry of maximum likelihood estimation in Gaussian graphical models,” Annals of Statistics, vol. 40, no. 1, pp. 238–261, 2012.
View | DOI | Download (ext.)
 

Search

Filter Publications

Display / Sort

Citation Style: IEEE

Export / Embed